# SDR XJ22002F00001

- Difficulty date: October 2, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Engine: Allsn 250C*
- System (JASC): 7100 · Powerplant System
- Part: Retainer
- Part number: RS62
- Condition: Corroded
- Location: Bypass Valve
- Part time: 1,452 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO WAS REMOVED FOR HOWLING NOISE IN FLIGHT, UNIT WAS DISASSEMBLED FOR OVERHAUL AND PN 41002521 COVER TO RETAIN VALVE, ID CORRODED AND PN RS62 RETAINER TO RETAIN BYPASS VALVE SPRING WAS RUSTED IN HALF.  IF RETAINER FAILED THE SERVO WOULD GO INTO BYPASS AND POSSIBLE HARD OVER CONDITION.  COVER NEEDS TO BE MODIFIED TO ALLOW WATER TO DRAIN OR A BETTER BOOT NOT TO ALLOW WATER TO ENTER VALVE.
